DOI 10.1111/j.1346-8138.2003.tb00364.x
PUVA-induced lichen planus.
Аннотация
A 28-year-old male with histologically proven psoriasis vulgaris was administered oral 8-methoxypsoralen UVA therapy (PUVA). The plaques of psoriasis gradually responded to treatment, however numerous pruritic, violaceous papules over the right forearm and left thigh developed 5 months after starting PUVA (45 sittings with a cumulative dose of 156 J/cm(2)). Histopathologic examination of these lesions was compatible with the diagnosis of lichen planus (LP). On stopping PUVA therapy, the lesions subsided in one month. This case emphasizes the hypothesis that cell injury caused by PUVA therapy could expose some sequestered antigens to autoreactive lymphocytes and induce lichen planus.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.